# SDR C2XA05BT027

- Difficulty date: May 9, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145ER
- Aircraft serial: 145015
- Aircraft time: 16,597 hours, 14,441 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, BURNING ODOR COMING FROM RELAY BOX UNDER GEAR PINS.  MAINTENANCE PERFORMED VISUAL INSPECTION OF LEFT HAND POWER DISTRIBUTION PANEL, NO ARCING OR BURNED AREAS NOTED.  FOUND FORWARD COOLING AIR DUCT DISCONNECTED, RECONNECTED DUCT AND APPLIED POWER TO THE AIRCRAFT FOR FOUR HOURS, NO ODOR NOTED.  AIRCRAFT RETURNED TO SERVICE.
